# SDR SWAA2020082503381

- Difficulty date: July 25, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,315 hours, 36,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BETWEEN STA. 328 AND STA. 344 LBL 46 INTERCOSTAL HAS 2 CRACKS EXTENDING FROM FASTENER HOLE. [DOT 124-017] / REPLACED INTERCOSTAL @ FWD CABIN BETWEEN STA 328 AND STA 344 LBL 46 AS PER B737-700 SRM 51-40-02-0G-0
